25303 articles – 19554 references  [version française]
.:. Browse > By author > Anciaux .:.
4 documents ordered by :

fulltext access A canonical structure on the tangent bundle of a pseudo- or para-Kähler manifold
Anciaux H. et al
[hal-00778411 - version 3] (2013-09-02)
fulltext accessible on an other server Minimal Lagrangian surfaces in the tangent bundle of a Riemannian surface
Anciaux H. et al
Journal of Geometry and Physics 61, 1 (2011) 237-247 [hal-00333742 - version 1]
fulltext access Cyclic and ruled Lagrangian surfaces in complex Euclidean space
Anciaux H. et al
Bulletin Brazilian Mathematical Society 40, 3 (2009) 341-369 [hal-00137761 - version 2]
fulltext access Lagrangian submanifolds foliated by (n-1)-spheres in R^2n
Anciaux H. et al
Acta Mathematica Sinica 22, 4 (2006) 1197-1214 [hal-00001075 - version 1]